HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 15 no. 3-4 : [8]

検索結果表示: 1 - 8 / 8
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Koshi, Shôzô; Shimogaki, TetsuyaON F-NORMS OF QUASI-MODULAR SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1961年
bulletin (article)Kishimoto, KazuoSOME REMARKS ON CARTAN-BRAUER-HUA THEOREM1)-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1961年
bulletin (article)Itô, TakashiA GENERALIZATION OF MAZUR-ORLICZ THEOREM ON FUNCTION SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1961年
bulletin (article)Nakada, OsamuPARTIALLY ORDERED ABELIAN SEMIGROUPS. IV ON THE EXTENTION OF THE CERTAIN NORMAL PARTIAL ORDER DEFINED ON ABELIAN SEMIGROUPS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1961年
bulletin (article)Onodera, Takesi; Tominaga, HisaoA NOTE ON STRICTLY GALOIS EXTENSION OF PRIMARY RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1961年
bulletin (article)Uchiyama, SaburôRATIONAL APPROXIMATIONS TO ALGEBRAIC FUNCTIONS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1961年
bulletin (article)Tominaga, HisaoON AUTOMORPHISM GROUPS OF FINITE ORDER IN DIVISION RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1961年
bulletin (article)Takazawa, Takao; Tominaga, HisaoON A SIMPLE RING WITH A GALOIS GROUP OF ORDER $p^{e}$-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1961年
検索結果表示: 1 - 8 / 8

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学